# SDR SWIA202162413

- Difficulty date: August 25, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD ROLLER AT 2-2  SLAT TRACK , PART # CC670-12048-3   (C-CHECK RO 11-05-2021)   INSTALLED NEW ROLLER AT LH FWD OUTBOARD 2-2 SLAT TRACK AND PREFORMED OPS CHECK; OPS CHECK GOOD.
